American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Laura Ciobanu, Derek F. Holt and Sarah Rees. Rapid decay and Baum-Connes for large type Artin groups. Trans. Amer. Math. Soc. 368 (2016) 6103-6129.
Abstract, references, and article information   
View Article: PDF

[2] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jingbo Xia. The spectra of random pseudo-differential operators . Trans. Amer. Math. Soc. 345 (1994) 381-411. MR 1250828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mike Boyle and David Handelman. Algebraic shift equivalence and primitive matrices . Trans. Amer. Math. Soc. 336 (1993) 121-149. MR 1102219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert T. Powers and Geoffrey Price. Continuous spatial semigroups of $*$-endomorphisms of ${\germ B}({\germ H})$ . Trans. Amer. Math. Soc. 321 (1990) 347-361. MR 974524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Jolissaint. Rapidly decreasing functions in reduced $C\sp *$-algebras of groups . Trans. Amer. Math. Soc. 317 (1990) 167-196. MR 943303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ke He Zhu. VMO, ESV, and Toeplitz operators on the Bergman space . Trans. Amer. Math. Soc. 302 (1987) 617-646. MR 891638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David R. Larson. Hyperreflexivity and a dual product construction . Trans. Amer. Math. Soc. 294 (1986) 79-88. MR 819936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Baruch Solel. Analytic operator algebras (factorization and an expectation) . Trans. Amer. Math. Soc. 287 (1985) 799-817. MR 768742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Cohen and S. Montgomery. Group-graded rings, smash products, and group actions . Trans. Amer. Math. Soc. 282 (1984) 237-258. MR 728711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harald Upmeier. Toeplitz operators on bounded symmetric domains . Trans. Amer. Math. Soc. 280 (1983) 221-237. MR 712257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Atsushi Inoue and Kunimichi Takesue. Selfadjoint representations of polynomial algebras . Trans. Amer. Math. Soc. 280 (1983) 393-400. MR 712267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. R. Goodearl. Metrically complete regular rings . Trans. Amer. Math. Soc. 272 (1982) 275-310. MR 656490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Atsushi Inoue and Shôichi Ota. Derivations on algebras of unbounded operators . Trans. Amer. Math. Soc. 261 (1980) 567-577. MR 580903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karl H. Hofmann and Jimmie D. Lawson. The spectral theory of distributive continuous lattices . Trans. Amer. Math. Soc. 246 (1978) 285-310. MR 515540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harvey A. Smith. Central twisted group algebras . Trans. Amer. Math. Soc. 238 (1978) 309-320. MR 0487460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia